Buy Panadrex Pure Tablet 96 Pcs Online | Carrefour Kuwait
Deliver to
Zahra - Hawally

Panadrex Pure Tablet 96 Pcs

KWD 1.070(Inc. VAT)

Sold & Delivered by Carrefour
Get it delivered by:
Tomorrow 9 AM - 10 AM
1

DESCRIPTION

Composition: Each tablet contains Paracetamol 500mg Indications : Fever, Headache , Muscular pain Description Panadrex Pure contains Paracetamol which belongs to a group of medicines called analgesics and antipyretics, it produces its effect by its action on central and peripheral prostaglandin synthesis inhibition. It is recommended for • Mild to moderate pain associated with toothache, headache, backache, period pain, neuralgia, rheumatic ache,muscle pain, and osteoarthritis pain. • Fever associated with cold and flu Dosage Form: •The usual dose for adults, elderly people & children above 12 years is 2 Panadrex Pure tablets three to four times daily (maximum daily dose is 4 gm means 8 tablets) •Children 6-12 years is ½-1 tablet three to four times daily (maximum daily dose for children 6-12 years is 2 gm means 4 tablets)

BACK TO TOP